Universidad Complutense de Madrid
E-Prints Complutense

Real and complex projectively parallelizable manifolds

Impacto

Descargas

Último año



Durán Díaz , R. y Muñoz Masqué, Jaime y Valdés Morales, Antonio (1999) Real and complex projectively parallelizable manifolds. Revue roumaine de mathematiques pures et appliquees, 44 (2). pp. 189-205. ISSN 0035-3965

URL Oficial: http://www.csm.ro/reviste/Revue_Mathematique/home_page.html


URLTipo de URL
http://www.acad.ro/def2002eng.htmInstitución


Resumen

The notion of a projective parallelism either on a differentiable or on a complex analytic manifold $M$ is introduced and its topological invariants and cohomological obstructions are studied. In the complex case a canonical linear connection is introduced and the topological consequences of the existence of such a connection are deduced.


Tipo de documento:Artículo
Palabras clave:projective frames; projective parallelisms; projectively parallelizable manifolds
Materias:Ciencias > Matemáticas > Geometría diferencial
Código ID:22363
Depositado:12 Jul 2013 13:02
Última Modificación:12 Dic 2018 15:13

Descargas en el último año

Sólo personal del repositorio: página de control del artículo